Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 109-142.
@article{AIHPB_1989__25_2_109_0,
     author = {Page, \'Emile le},
     title = {R\'egularit\'e du plus grand exposant caract\'eristique des produits de matrices al\'eatoires ind\'ependantes et applications},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {109--142},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     mrnumber = {1001021},
     zbl = {0679.60010},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1989__25_2_109_0/}
}
TY  - JOUR
AU  - Page, Émile le
TI  - Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1989
SP  - 109
EP  - 142
VL  - 25
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1989__25_2_109_0/
LA  - fr
ID  - AIHPB_1989__25_2_109_0
ER  - 
%0 Journal Article
%A Page, Émile le
%T Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1989
%P 109-142
%V 25
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1989__25_2_109_0/
%G fr
%F AIHPB_1989__25_2_109_0
Page, Émile le. Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 109-142. http://www.numdam.org/item/AIHPB_1989__25_2_109_0/

[1] P. Bougerol et J. Lacroix, Products of Random Matrices with Applications to Schrôdinger operators, Birkhaüser Progress in Probability and Statistics, vol. 8, 1985. | MR | Zbl

[2] M. Campanino et A. Klein, A Supersymetric Matrix and Differentiability of the Density of States in the one Dimensional Anderson Model, Commun. Math. Physics, n° 104, 1986, p. 227-241. | MR | Zbl

[3] R. Carmona, A. Klein et F. Martinelli, Anderson Localisation for Bernouilli and Other Singular Potentials, Comm. Math. Physics, n° 108, 1987, p. 66. | MR | Zbl

[4] W. Craig et B. Simon, Log Hôlder Continuity of the Integrated Density of States for Stochastic Jacobi Matrices, Comm. Math. Physics, n° 90, 1983, p. 207-218. | MR | Zbl

[5] H. Furstenberg, Non Commuting Random Products, T.A.M.S., n° 108, 1963, p. 377- 428. | MR | Zbl

[6] H. Furstenberg et Y. Kiefer, Random Matrix Products and Measures on Projective Spaces, Israël Journal of Math., vol. 46, n° 1, 2, 1983, p. 12-32. | MR | Zbl

[7] L. Garding, Vecteurs analytiques dans les représentations des groupes de Lie, Bulletin S.M.F., tome 88, 1960, p. 73-93. | Numdam | MR | Zbl

[8] Y. Guivarc'H et A. Raugi, Frontière de Fürstenberg, propriétés de contraction et théorèmes de convergence, Z. Wahr., n° 69, 1985, p. 187-242. | MR | Zbl

[9] H. Hennion, Loi des grands nombres et perturbations pour les produits réductibles de matrices aléatoires indépendantes, Z. Wahr., n° 67, 1984, p. 265-278. | MR | Zbl

[10] E. Le Page, Théorèmes limites pour les produits de matrices aléatoires, Springer-Verlag, Lecture Notes in Mathematics, n° 928, 1982, p. 258-303. | MR | Zbl

[11] E. Le Page, Répartition d'état d'un opérateur de Schrôdinger aléatoire. Distribution empirique des valeurs propres d'une matrice de Jacobi, Springer-Verlag, Lecture Notes in Mathematics, n° 1064, 1983. | Zbl

[12] P. March et A.S. Sznitman, Some Connections between Excursion Theory and the Discrete Schrôdinger Equation with Random Potentials. Probability theory and related fields, vol. 75, n° 1, 1987. | MR | Zbl

[13] U. Neri, Singular Integrals, Springer-Verlag, Lecture Notes in Mathematics, n° 200, 1971. | MR | Zbl

[14] O. Connor, Disordered Harmonic Chain, Comm. Math. Physics, n° 45, 1975, p. 63- 77. | MR | Zbl

[15] L. Pastur, Spectral Properties of Disordered Systems in the One Body Approximation, Comm. Math. Physics, n° 75, 1980, p. 179-196. | MR | Zbl

[16] D. Ruelle, Analyticity Properties of the Characteristic Exponents of Random Matrix Products, Advances in Math., n° 32, 1980, p. 68-80. | MR | Zbl

[17] B. Simon et M. Taylor, Harmonic Analysis on SL(2, R) and Smoothness of the Density of States in the One Dimensional Anderson Model, Comm. Math. Physics, n° 101, 1985, p. 1-19. | MR | Zbl